# SDR DXTA200601240

- Difficulty date: February 11, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N253QS
- Make and model: Amd FALCON2000
- Aircraft serial: 153
- Aircraft time: 4,112 hours, 2,679 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 26006881201
- Part serial: 03481
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPROX 5 TO 10 MINUTES AFTER T/O, FLIGHT ATTENDANT AND CREW NOTICED ACRID SMELL COMING FROM AREA OF CLOSET BEHIND CAPT'S SEAT.  REMOVED ALL ITEMS FROM CLOSET, CHECKED BEHIND PANEL COVERING AVIONICS BOXES, ALL FELT NORMAL TEMPERATURE.  SMELL PERSISTED FOR 5-10 MINUTES LOCALIZED IN CLOSET AREA.  TROUBLESHOT TO FAILED NR 2 IRU FAN BELOW GALLEY FLOOR.  REMOVED GALLEY FLOORING REMOVED AND REPLACED NR 2 IRU FAN, REINSTALLED NR 2 IRU AND FLOORING.  RESET IRU POSITION.  OPS CHECKS GOOD IAW F2000 MM PROC 34-907.
